Do any of you share these symptoms?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kelly1234
Regular Member


Date Joined Dec 2008
Total Posts : 51
   Posted 11/1/2009 11:50 AM (GMT -6)   
I've been off meds for 2 1/2 weeks and started jernigans protocol. I've posted threads about my increase of symptoms. I am most freaked out about the fact that my speech is impaired and I wonder if I'll not be able to talk at all soon. I can feel the burning/tingling vibrating all over my body including my mouth. I have this feeling behind my eyes as well. As I lay in bed, I have an increase of muscle spasicity. Dr. says I'm herxing, but am wondering how long this will last or will it even get worse.

I am detoxing daily with epsom salt baths, also sit in infrared 1-2 days per week, steam showers, ionic foot baths 1-2 days a week.

I feel like my whole body is inflamed. Those who have had these symptoms, please share any success you may have had in overcoming them, how? how long?

+Lyme
Veteran Member


Date Joined Apr 2009
Total Posts : 1304
   Posted 11/1/2009 4:31 PM (GMT -6)   
Kelly, I have, and have had your symptoms. Most of them worsened well into 3500 mg Amox per day. Some here said it was herxing, but I feel no better from it yet. I share the burning, tingling, vibrating all over my mouth and body as well -- I call it a 'buzzing' feeling. My whole mouth is sore and throbs. I have difficulty w/ speaking as well.

I am anxious to hear how you progress. I, too, want to know for how long?

Cmacaran
Regular Member


Date Joined Aug 2008
Total Posts : 105
   Posted 11/1/2009 9:33 PM (GMT -6)   
Read the various detox tips in the forum and just detox all you can to combat the herx.  I know it stinks, my herxes are usually 6 weeks long but they do end.
 
You might want to try some form of chlorophyll, either fresh vegatable juicing or chlorophyll tablets or supplements.  The chlorophyll will help take the toxins out of your digestive track into your stool and keep them from being reabsorbed. 
 
Hang in there.

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 11/2/2009 12:35 AM (GMT -6)   
Hi Kelly,

I am so sorry you are going through this. I wanted to say that I also get the vibrating all over my body. Sometimes, if I'm leaning on my arm, it vibrates and I think it's my phone. It's really irritating.

I get the slurred speech sometimes too and even stutter every once and a while. I say the wrong words and even make up my own words. It gets scary but I do agree that detoxing helps.

Talk to your doctor, you may need a break from antibiotics for a day or two. Sometimes our bodies get overloaded with toxins and we just need a break to let our bodies recoup.
**You never know how STRONG you are....until being STRONG is the ONLY choice you have**

lymediseasethroughmyeyes.blogspot.com/

Co-Moderator Lyme Disease Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 5:30 PM (GMT -6)
There are a total of 2,885,317 posts in 316,588 threads.
View Active Threads


Who's Online
This forum has 157705 registered members. Please welcome our newest member, ruddersdad.
366 Guest(s), 7 Registered Member(s) are currently online.  Details
notsosicklygirl, mattamx, Killjoy123, WalkingbyFaith, Old Mike, Poppie, mjw11


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer